On a class of repeated root monomial like abelian codes


Creative Commons License

Martinez Moro E., Özadam H., ÖZBUDAK F. , szabo s.

Journal of Algebra Combinatorics Discrete Structures and Applications, vol.2, pp.75-84, 2015 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2015
  • Doi Number: 10.13069/jacodesmath.17537
  • Title of Journal : Journal of Algebra Combinatorics Discrete Structures and Applications
  • Page Numbers: pp.75-84